# SDR SIMA20230908003

- Difficulty date: September 8, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 48,609 hours, 30,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AT FR 87-88, THERE IS CORROSION ON THE RH FLOOR BEAM GUSSET (LEVEL 2 CORROSION)-C/A-REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER ON RH FLOOR BEAM GUSSET AT FR 87-88 IAW EMB 170 SRM 51-10-03, 53-23-10 RE01 TABLE 103 AND FIGURE 203
